# SDR F3LA2023081000118

- Difficulty date: July 21, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. L2 DOOR SILL OUTER TRIM CORRODED.   EVALUATED REMOVED AND REPLACED L2 CENTER SHAPE FITTING IAW A320 SRM51-72-11. MX ACTION IS ACCEPTABLE.
